MAUDE Adverse Event Report: DEPUY MITEK LLC US MINILOK QA+#0 OC OS-2; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US MINILOK QA+#0 OC OS-2; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 212849
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being filed after a review of clinical dataset received from equipe zorgbedrijven nederland b.V.On clinical outcomes and complications after reinsertion of the triangular fibrocartilagous complex (tfcc) using the mitek® minilok quickanchor plus anchor with orthocord suture.Complications: three cases of recurrent distal radioulnar joint instability (3%) were scored as possibly related to the bone anchor which required additional surgical intervention.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.D4, h4: the lot number was unknown; therefore, the expiration date and device manufacture date were unknown; and udi is incomplete.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: investigation summary the complaint device was not returned to j&j medtech orthopaedics, therefore unavailable for a physical evaluation.This complaint file was opened to document complaints derived through clinical research data.The clinical research data indicated a j&j medtech orthopaedics product failure(s).Since there was no contact information, no follow-up attempts could be performed.It is unknown if complaints derived from this clinical research data were previously reported and documented in the j&j medtech orthopaedics complaint system at the time of occurrence as no product code/lot number information was provided to perform the search.Given that no lot/serial number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot/serial number becomes available, the mre review will be performed.Based on the current available information, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
MINILOK QA+#0 OC OS-2
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20894198
Report Number1221934-2024-04397
Device Sequence Number15686897
Product Code MAI
UDI-Device Identifier10886705002382
UDI-Public(01)10886705002382(10)INCOMPLETE
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number212849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown